Go to Naturalis.nl

Search results

Record: oai:ARNO:504918

AuthorS. van der Spoel
TitleTwo new forms of Cavolinia uncinata (Rang, 1829) (Pteropoda, Gastropoda)
JournalBeaufortia
Volume16
Year1969
Issue220
Pages185-198
ISSN0067-4745
AbstractIn the species Cavolinia uncinata two new forms are described, one from the Atlantic and one from the Indian Ocean. The reason why the species is not subdivided into subspecies but into formae is explained.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/548575